Appointment Experience Score
This score is determined by wait time, appointment cancellations, appointment no-shows and clinic ratings.

General Physician
Dr. Sagar Sharma

Dr. Sagar Sharma - General Physician

Dr. Sagar Sharma

MBBS , Postgraduate Diploma Clinical Cardiology (PGDCC) , Fellowship in Cardiology (FIC)

General Physician , Cardiologist , 11 Years Experience

94% (16 votes)
Dr. Sagar Sharma has Done his Mbbs From Govt Med College, Bellary, Then Post Grad From Fortis Escorts Hosp And Fellowship In Carrdiology From Medanta- The Medic more..

Skin rashes

As i have skin rashes problem since 2 or 3 years, sometimes it is fine but sometimes it feel like skin is so sensitive, red red dark marks shows when i skretch my skin, plz suggest me something

14 Views h

Dr. Sagar Sharma answered

You are suffering from skin allergy... Take tab montair LC for a month .. N contact skin specialist ... View Answer

Left Hand and Chest pain

Hi, I am having left hand pain and left side chest pain along with burning sense. Giddiness also there. What would be tests I should under go? I am working as s/w engineer. I have smoking habit and stopped it from week time.

29 Views h

Dr. Sagar Sharma answered

Chest pain with left hand radiation with burning sensation should not be ignored.... Get cardiac eva ... View Answer

Coughing problem

Hi! I am having coughing problem from 4-5 days. It gets very severe sometimes. I took benadryl also but it didn't help. I am not always coughing but sometimes it's too much. And it's dry cough. I feel like it gets severe after I eat something. Please help. Thanks.

35 Views h

Dr. Sagar Sharma answered

Please consult nearby general physician , who will auscultate you n will advice accordingly..

High blood pressure

As per prescription I have to take amlopidine to control my blood pressure. However it's controlling very well by taking one tablet of 5mg in morning. But I would like to know why the blood pressure remains high. My blood pressure readings varies from 170-150 on higher side and on 100-75 on lower side. Is this due to age factor and if yes can I stop taking medicine.

31 Views h

Dr. Sagar Sharma answered

As you are diabetic too , try to keep BP around 120/80..   Continue medication..

Nutrilite dietary supplem

Is Amway Nutrilite dietary supplements good for health. Is it really beneficial for us?. I am diabetic and have high cholesterol. Some one has recommended me to Amway dietary products. Can anybody give guidance whether to use them or not. Please advice.

24 Views h

Dr. Sagar Sharma answered

Just follow balanced diet n healthy lifestyle. Avoid using products like Amway or Herbalife...... ... View Answer

Blood sugar fasting 120

I checked my sugar level for the first time. It is 120. What measures should I take to control the same.

43 Views h

Dr. Sagar Sharma answered

Lead a healthy lifestyle, decrease ur weight..... Brisk walk in morning for 40min to cover 4 km. M ... View Answer

Doubt about the Low BP

My Friends Grandfather is a retired Army Doctor, & he is 82 years old. One day i asked him for how do i increase my pressure as i'am suffering from LOW BLOOD PRESSURE (LOW BP). Than he suggested me to drink COCA COLA/PEPSI & mix it with GLUCOSE/GLUCON D, now i'am in doubt wheter is it correct for me to take that PEPSI+GLUCOSE solution ! Is it safe to take that ? Will it increase my low BP ? He also suggested me to eat a lot ? Since he is very old i doubt what he said Correct ! Plz, help me if i'am safe to take PEPSI+GLUCOSE & if it really helps ?

34 Views h

Dr. Sagar Sharma answered

You have not mentioned your BP... BUT it is sure, don't take cold drink with sugar or alone.. NOT R ... View Answer

Im having abnormal ecg

90 BPM Recurrent palpitations Tried medicines like Ciplar la20mg Ciplar 40 mg Couple of months*4 Provide me relief asap

35 Views h

Dr. Sagar Sharma answered

90 BPM is normal heart rate.. You should not have palpitations at this HR. BUT IF ECG shows ectopi ... View Answer

Itching problem in body

I suffering from itching problem all over the body and i cure it with citrizine since two years on regular basis of every 3 days interval and now i am feeling sleepy all day time after taking citrizine or levo citrazine i am sure it's side effects of taking citrizine. And after every 3 days itching starts and during which it gets impossible to do any work with concentration and also it is embarrassing too that u r itching out everywhere in body like a monkey. By profession i am from research field and it is affecting my work a lot bcse i feel sleepy every time bcse of citrizine. How to cure this....

47 Views h

Dr. Sagar Sharma answered

It seems that you are suffering from skin allergy...... Just take t monteleukast 10mg at night for ... View Answer

Uncomfort in chest

I am feeling uncomfortable from last 4-5 days in heart. I read somewhere that this is a symptom of heart problem. I have gastric problem also. As per my knowledge gastric problem may cause chest pain. My mother also have Herat problem. Is this problem related to hert or heartattack.

44 Views h

Dr. Sagar Sharma answered

Cardiac pain are mostly exertional..( increase on exertion n relieved by rest).... At your age, hear ... View Answer


, Delhi

Sagar Clinic

10, Nehru road, Kewal Park, Landmark-Opp.Ramlila Maidan, Delhi

Sagar Clinic - Image 1


11:00 AM - 1:00 PM
6:00 PM - 9:00 PM

INR 200

This fee is indicative and might vary.

NOTE: Fees is payable at clinic.There are NO charges for booking an appointment.

This fee is indicative and might vary.

NOTE: Fees is payable at clinic. There are NO charges for booking an appointment.

a year ago
I found doc was very friendly. He heard my problem and then made a correct diagnosis.. Talked to my in normal language rather than using medical terms.. I recommend all to visit him..
Was this review useful to you?
Yes Helpful
No Not Helpful


Day Care Facility
Treadmill Test (TMT)
Pulmonary Function Test (PFT)
ALL BLOOD TEST - from world reputed LAB
Doctor Home Visit

Specializations + View all(3) - View less

General Physician


Consultant Physician

We don't have matching qualification for Consultant Physician in this profile.


MBBS - Government Medical College , Bellary, 2007

Postgraduate Diploma Clinical Cardiology (PGDCC) - FORTIS ESCORTS HOSPITAL, 2010

Fellowship in Cardiology (FIC) - MEDANTA-THE MEDICITY, GURGAON, 2013


2008 - 2010 CCU Incharge at Fortis Escorts Hospital
2010 - 2013 Clinical Associate at Medanta The Medicity
2013 - 2015 CCU Incharge at Fortis Hospital Shalimar Bagh

Awards and Recognitions + View all (5) - View less

All India Topper In Biology - ISSCE - 2000

Youngest Doctor In India To Pursue PGDCC Degree - 2010

Youngest Doctor In India To Pursue Fellowship In Cardioligy - 2013

Was Incharge Of Shri Anna Hazare Health During Ramlila Maidan Aggitation - 2012

First Doctor To Study Cause Of Obesity In India And Its Management - 2013


13785 Karnataka Medical Council, 2007

Verification Pending


This Doctor is ABS Enabled
Please select a time slot
Enter correct values for email/phone number
WHAT'S WRONG? Select atleast one of the fields
* All fields are mandatory